# SDR DALA2017041403035

- Difficulty date: April 13, 2017
- Submitted: April 16, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Gouged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE LT WHEEL WELL SKIN AT AILERON CENTERING MECHANISM BEARING ATTACH, AT FORWARD OTBD HOLE GOUGED.  MAINTENANCE REPAIRED THE PRESSURE DECK IAW PRI 557223, REV 1, AND ER/A 557223-14, REV ORIGINAL.
